IJPAM: Volume 104, No. 2 (2015)


R.A. Zait$^1$, H.F. Alaam$^2$, A.A. El-Shekhipy$^3$, H.I. Al-Khazrage$^4$
$^{1,2,3,4}$Mathematics Department
Faculty of Science
Minia University
Minia, EGYPT

Abstract. We present a combined sine-cosine-Gordon model in (1+1) dimensions modified by the addition of an extra kinetic term similar to the Skyrme term in higher dimensions and a potential term. We obtain soliton solutions of the considered model and show that it possesses the kink solutions of the unmodified model, with the same velocity, as well as a double-kink solutions. We study some properties of the modified model, and end with conclusions and some features and comments.

Received: June 9, 2015

AMS Subject Classification:

Key Words and Phrases: solitons, double-kink solutions, sine-Gordon equation, combined sine-cosine-Gordon equation

Download paper from here.

DOI: 10.12732/ijpam.v104i2.6 How to cite this paper?

International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395
Year: 2015
Volume: 104
Issue: 2
Pages: 213 - 225

Google Scholar; DOI (International DOI Foundation); WorldCAT.

CC BY This work is licensed under the Creative Commons Attribution International License (CC BY).